Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMulti-valued logic and Gröbner bases with applications to modal logic
Author(s) Jose Antonio Alonso, Emilio Briales, Jaques Chazarain, Agustin Riscos
TypeArticle in Journal
ISSN0747-7171
LanguageEnglish
JournalJournal of Symbolic Computation
Volume11
Number3
Pages181-194
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1991
Translation No
Refereed No
Webmaster